# SDR ASOA2014103011587

- Difficulty date: October 25, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 35,270 hours, 31,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT MARKER LIGHTS ON WALL JUST FWD OF DOOR IS INOPERATIVE.  REMOVED LT EMERGENCY EXIT MARKER IAW AMM 33-51-10-000-801. INSTALLED SERVICEABLE EMERGENCY EXIT MARKER IAW 33-51-10-400-801, PN 6020-6. OPS TEST ID GOOD.
